MathSciNet Relay Station
MathSciNet bibliographic data
MR1887538 60H10 (60H07 60J75)
Fournier, Nicolas Jumping SDEs: absolute continuity using monotonicity. Stochastic Process. Appl. 98 (2002), no. 2, 317–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement